Emergency Medicine; Haematology/Oncology
Lenalidomide mechanism of action has been shown to modulate the different components of the immune system. A 68-year-old lady presented to us with severe backache and was then diagnosed with MM. Lenalidomide started as per protocol along with dexamethasone. Later, she presented with complaints of generalized weakness and her workup showed significant blast cells with Pan-B-cell markers consistent with secondary B-ALL. The reported incidence of secondary Acute Lymphocytic Leukemia is 2.3%. The development of more aggressive neoplasm in a patient with prior malignancy dictates a poor outcome and hence such patients should be enrolled in a clinical trial whenever available
Leukemia Research Reports
Khan, S. R.,
Fayyaz, S. M.,
Soomar, S. M.,
(2022). Lenalidomide induced secondary Acute Lymphoblastic Leukemia in a Multiple Myeloma patient: A case-report. Leukemia Research Reports, 17.
Available at: https://ecommons.aku.edu/pakistan_fhs_mc_med_haematol_oncol/80
Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.